Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 96, NWS St. Louis, MO

April 3, 2020Clinton County, Illinois

NWS St. Louis, MO issued this river flood warning at Apr 3, 2020, 10:18 AM CDT for Clinton County, Illinois. It took effect at Apr 4, 2020, 11:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 3, 2020, 10:18 AM CDT (15:18 UTC)
In effect from
Apr 4, 2020, 11:00 AM CDT
Expired
Apr 8, 2020, 8:18 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Clinton County, IL

The radar

The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 20.80 ft at Apr 6, 2020, 9:00 AM CDT.

actionminormoderate20040004/0304/0404/0504/0604/0704/0804/0904/10
Action stage
421.5 ft
Minor stage
423.5 ft
Moderate stage
431 ft
Major stage
435 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

265 
WGUS43 KLSX 031518
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1018 AM CDT Fri Apr 3 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois...
 

  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-042117-
/O.NEW.KLSX.FL.W.0096.200404T1600Z-200408T1930Z/
/CRLI2.1.ER.200404T1600Z.200404T1800Z.200407T1330Z.UU/
1018 AM CDT Fri Apr 3 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Kaskaskia River at Carlyle TW.
* from Saturday morning to Wednesday afternoon.
* At 10:00 AM Friday the stage was 421.8 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by tomorrow late morning and 
  crest near 423.6 feet by tomorrow early afternoon.the river will 
  fall below flood stage by Tuesday morning.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Kaskaskia River
  Carlyle TW     423.5   421.76     423.3  423.6  423.6  423.6  423.2


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
10 follow-up statements
497 
WGUS83 KLSX 040040
FLSLSX

Flood Statement
National Weather Service St Louis MO
739 PM CDT Fri Apr 3 2020

...The flood warning continues for the following rivers in Illinois...

  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-050038-
/O.CON.KLSX.FL.W.0096.200404T1600Z-200408T1930Z/
/CRLI2.1.ER.200404T1600Z.200404T1800Z.200407T1330Z.UU/
739 PM CDT Fri Apr 3 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* from Saturday morning to Wednesday afternoon.
* At  7:00 PM Friday the stage was 422.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Saturday late 
  morning and crest near 423.6 feet by Saturday early afternoon.The 
  river will fall below flood stage by Tuesday morning.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/04  04/05  04/06  04/07  04/08

Kaskaskia River
  Carlyle TW     423.5   422.72     423.3  423.6  423.6  423.6  423.2

&&

LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       

$$
597 
WGUS83 KLSX 041440
FLSLSX
Flood Statement
National Weather Service St Louis MO
940 AM CDT Sat Apr 4 2020

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-052041-
/O.EXT.KLSX.FL.W.0096.200405T1800Z-200407T1200Z/
/CRLI2.1.ER.200405T1800Z.200405T1800Z.200406T0600Z.UU/
940 AM CDT Sat Apr 4 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* from Sunday afternoon to Tuesday morning.
* At  9:00 AM Saturday the stage was 423.0 feet.
* Flood stage is 423.5 feet.
* Forecast:  The river is expected to crest near flood stage tomorrow
  early afternoon.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Kaskaskia River
  Carlyle TW     423.5   423.05     423.4  423.4  423.4  423.1  422.5


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
658 
WGUS83 KLSX 041921
FLSLSX

Flood Statement
National Weather Service St Louis MO
221 PM CDT Sat Apr 4 2020

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-060121-
/O.EXT.KLSX.FL.W.0096.200404T2103Z-200409T1200Z/
/CRLI2.1.ER.200404T2103Z.200405T0000Z.200408T0600Z.UU/
221 PM CDT Sat Apr 4 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* until Thursday morning.
* At  2:00 PM Saturday the stage was 423.4 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  afternoon and crest near 423.6 feet by this evening.The river will 
  fall below flood stage by early Wednesday morning.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/05  04/06  04/07  04/08  04/09

Kaskaskia River
  Carlyle TW     423.5   423.43     423.6  423.6  423.6  423.3  422.5

&&

LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       

$$
187 
WGUS83 KLSX 051629
FLSLSX
Flood Statement
National Weather Service St Louis MO
1129 AM CDT Sun Apr 5 2020

...The flood warning continues for the following rivers in 
Illinois...

 
  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-062228-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200409T1800Z/
/CRLI2.1.ER.000000T0000Z.200405T1600Z.200408T1200Z.UU/
1129 AM CDT Sun Apr 5 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* until Thursday afternoon.
* At 11:00 AM Sunday the stage was 423.9 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Wednesday morning.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/06  04/07  04/08  04/09  04/10

Kaskaskia River
  Carlyle TW     423.5   423.91     423.8  423.8  423.5  422.7  421.7


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
140 
WGUS83 KLSX 060037
FLSLSX
Flood Statement
National Weather Service St Louis MO
737 PM CDT Sun Apr 5 2020

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at 
  
      Carlyle Tailwater
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-070036-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200409T1942Z/
/CRLI2.1.ER.000000T0000Z.200406T0600Z.200408T1342Z.UU/
737 PM CDT Sun Apr 5 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle Tailwater
* until Thursday afternoon.
* At 7:00 PM Sunday the stage was 424.0 feet.
* Flood stage is 423.5 feet.
* The river is forecast to remain near 424.0 feet through Tuesday
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/06  04/07  04/08  04/09  04/10

Kaskaskia River
  Carlyle TW     423.5   423.98     424.0  424.0  423.7  423.0  422.3


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
783 
WGUS83 KLSX 061439
FLSLSX
Flood Statement
National Weather Service St Louis MO
939 AM CDT Mon Apr 6 2020

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at Carlyle Tailwater

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-072038-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200410T0300Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200408T2100Z.UU/
939 AM CDT Mon Apr 6 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* until Thursday evening.
* At  9:00 AM Monday the stage was 424.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage Wednesday afternoon.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/07  04/08  04/09  04/10  04/11

Kaskaskia River
  Carlyle TW     423.5   424.02     424.0  423.7  423.1  422.1  421.0


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
703 
WGUS83 KLSX 071436
FLSLSX
Flood Statement
National Weather Service St Louis MO
936 AM CDT Tue Apr 7 2020

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at Carlyle Tailwater

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-082036-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200409T1200Z.UU/
936 AM CDT Tue Apr 7 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* until Friday afternoon.
* At  9:00 AM Tuesday the stage was 424.0 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage 
  Thursday morning.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/08  04/09  04/10  04/11  04/12

Kaskaskia River
  Carlyle TW     423.5   424.01     424.0  423.5  422.9  422.0  420.6


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
785 
WGUS83 KLSX 072357
FLSLSX
Flood Statement
National Weather Service St Louis MO
657 PM CDT Tue Apr 7 2020

...The flood warning continues for the following river in Illinois...


  Kaskaskia River at 
  
      Carlyle Tailwater
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-090556-
/O.CON.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200409T1200Z.UU/
657 PM CDT Tue Apr 7 2020

The Flood Warning continues for
  The Kaskaskia River at Carlyle Twilater
* Until Thursday afternoon.
* At 6:30 PM Tuesday the stage was 423.8 feet.
* Flood stage is 423.5 feet.
* The river is forecast to fall back below flood stage Thursday
  afternoon.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/08  04/09  04/10  04/11  04/12

Kaskaskia River
  Carlyle TW     423.5   423.78     423.7  423.5  422.9  422.0  420.6


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
816 
WGUS83 KLSX 081449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Wed Apr 8 2020

...The flood warning continues for the following rivers in Illinois..

  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-092048-
/O.CON.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200409T1200Z.UU/
949 AM CDT Wed Apr 8 2020

The Flood Warning continues for
  the Kaskaskia River at Carlyle TW
* until Friday afternoon.
* At  9:30 AM Wednesday the stage was 423.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow morning.
* Impact:  At 423.5 feet...FLOOD STAGE.  Rural damage begins.  
  Township roads in Covington become inundated.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/09  04/10  04/11  04/12  04/13

Kaskaskia River
  Carlyle TW     423.5   423.67     423.5  422.8  421.9  420.5  419.2


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$
832 
WGUS83 KLSX 090118
FLSLSX
Flood Statement
National Weather Service St Louis MO
818 PM CDT Wed Apr 8 2020

...The flood warning is cancelled for the following rivers in 
Illinois...

  Kaskaskia River at Carlyle TW

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC027-090148-
/O.CAN.KLSX.FL.W.0096.000000T0000Z-200410T1800Z/
/CRLI2.1.ER.000000T0000Z.200406T1400Z.200408T1630Z.UU/
818 PM CDT Wed Apr 8 2020

The Flood Warning is cancelled for
  the Kaskaskia River at Carlyle TW.
* At  8:00 PM Wednesday the stage was 422.8 feet.
* Flood stage is 423.5 feet.
* The river fell below flood stage at 11:30 AM Wednesday.
* The river is forecast to continue falling to 422.1 feet by Friday 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/09  04/10  04/11  04/12  04/13

Kaskaskia River
  Carlyle TW     423.5   422.80     422.9  422.1  421.0  419.8  418.7


&&


LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942
      3854 8942                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:04 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 3, 7:04 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
704 AM CDT Fri Apr 3 2020

.SHORT TERM... (Through Saturday Night)
Issued at 329 AM CDT Fri Apr 3 2020

Pre-frontal showers continue to make slow progress to the east early
this morning across portions of southwestern Illinois and
southeastern Missouri, but should exit by daybreak. In the meantime,
main cold front has moved into western Missouri and will begin to
move into far western portions of forecast area by 12z Friday. Some
weak convergence along frontal boundary with increasing moisture,
but majority of activity will be post frontal with this system. Some
weak instability by the afternoon, so expect isolated/scattered
storms at times through the early evening hours. As for temperatures
today, it will remain rather mild ahead of front with cooler
temperatures behind the boundary. So highs will range from the
mid 50s far north to the upper 60s from the St. Louis metro area
and points to the east and southeast today.

Front will finally exit forecast area by midnight tonight but will
have lingering post frontal showers through the day on Saturday and
into Saturday night, especially over portions of east central/
southeast Missouri and southwestern Illinois. Lows tonight will
range from the low 30s far north to around 50 degrees far southeast.
As the surface ridge builds in on Saturday, much colder air will
move in with highs only in the 50s. Lows Saturday night will be in
the mid 30s to mid 40s.

Byrd

.LONG TERM... (Sunday through Thursday)
Issued at 329 AM CDT Fri Apr 3 2020

On Sunday, dry with partly to mostly cloudy skies expected as
surface ridge begins to slide off to the east allowing southerly
winds to return to the region. So despite the cloud cover,
temperatures will begin to moderate with highs in the upper 50s to
mid 60s. Even warmer weather is expected early next week with
highs in the 70s by Tuesday and Wednesday.

Otherwise with upper ridging over the region and digging trof over
the southwestern U.S., will see several rounds of showers and some
storms return to the area Monday through Tuesday as a warm front
lifts north across the area on Monday followed by a cold front that
will move through by Tuesday night. Still some uncertainty on
precipitation chances beyond that, but will have slightly cooler
weather on Thursday with highs in the 60s.

Byrd

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 649 AM CDT Fri Apr 3 2020

A cold front will approach from the west today leading to
increasing chances for showers and potentially a few embedded
storms. VFR conditions will give way to MVFR along and just ahead
of the front with IFR behind the boundary. Much of this will be a
result of IFR ceilings. Visibilities will largely stay at or above
5SM with a few locations dipping to around 4SM.

IFR will ceilings will stretch from late this evening into
Saturday morning. Low level moisture behind the front may result
in lingering showers early Saturday, primarily over southeast
terminals. Otherwise, slow lifting of ceiling may introduce MVFR
shortly beyond the end of the period, left for later updates to
address.

SPECIFICS FOR KSTL:

The main impacts will stem from IFR ceilings late tonight into
Saturday. This will come along and behind a cold front that
progresses through from west to east overnight. The front also
bring the chance for showers and a few weakening thunderstorm
embedded within the overall activity. There's not a lot of
confidence in any direct impact from storms, therefore carrying
VCTS through this update.

IFR ceilings continue into Saturday morning with ample low level
moisture behind the boundary. The main challenge is then timing
out the IFR ceilings and gradual lifting to MVFR. This may occur
by late in the period. Few lingering showers are possible early
Saturday, but leaning away from any persistent/ongoing
precipitation at this time.

Maples

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     68  43  54  45 /  30  90  40  20
Quincy          62  36  52  39 /  50  90  10  10
Columbia        60  37  53  42 /  80  90  10  10
Jefferson City  62  38  54  42 /  70  90  10  10
Salem           68  48  59  45 /  20  70  60  20
Farmington      65  45  56  44 /  20  70  60  20

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 3:49 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
349 AM CDT Fri Apr 3 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
349 AM CDT Fri Apr 3 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance for thunderstorms this afternoon and evening for
most of the area. However, no severe weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms from Monday through late Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Byrd

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.